| Model Number |
JAZZY ELITE HD |
| Medical Device Problem Codes |
Unintended Movement (3026); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Bruise/Contusion (1754); Injury (2348)
| Date of Event |
09/13/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should the device or further information become available, a follow-up report will then be issued.
Event or Problem Description
Provider states that the consumer's wife alleges her husband was going down a ramp and the wheelchair allegedly "lost control" and when off the ramp.Consumer allegedly fell out of the chair and the chair ended up on top of him.
Additional Manufacturer Narrative
The alleged incident could not be duplicated.The jazzy elite hd passed stability testing in 2012.
Event or Problem Description